# SDR COEA2015021901797

- Difficulty date: February 19, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N797FE
- Make and model: Cessna 208B
- Aircraft serial: 0042
- Aircraft time: 15,126 hours, 16,356 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 26130882
- Condition: Crazed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FLIGHT 7775 BIRD STRIKE.  WHILE ON FINAL FOR RUNWAY 25L, APPROX 1 MILE OUT, ACFT IMPACTED A BIRD ON THE RT SIDE OF THE WINDSHIELD.  DAMAGE TO THE WINDSHIELD WAS DISCOVERED ON POST FLIGHT INSPECTION.  NO OTHER DAMAGE WAS DISCOVERED.  MX IN PROCESS OF REPLACING THE WINDSHIELD.
